# SDR JBXA9900071

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7277
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT APPROXIMATELY 10,000 FEET HAD AMBER DOOR LATCH WARNING (PASSENGER DOOR).  AT 22.000 RED PAX DOOR LIGHT ILLUMINATED.  DESCENDING THROUGH 10,000 FEET MESSAGE TURNED AMBER (PAX DOOR LATCH).  OPS TEST OF PASSENGER DOOR IAW AMM 52-11-00 GOOD.  NO FAULT NOTED AT THIS TIME.  AIRCRAFT RETURNED TOO SERVICE.
